# SDR CA071126002

- Difficulty date: November 10, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Navion STCNAVION
- Aircraft time: 5,031 hours
- Engine: Cont E2254
- Propeller: Hartzl HC12X207
- System (JASC): 6110 · Propeller Assembly
- Part: Diaphragm
- Part number: 1192
- Condition: Split
- Location: Propeller
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) RUBBER ON DIAPHRAM WAS FOUND SPLIT AT INNER SECTION. UNCERTAIN AS TO WHY THE RUBBER APPEARED STIFFER THAN THE PREVIOUS DIAPHRAM. THE DIAPHRAM IS BEING RETURNED TO MFG FOR INSP.  WILL UPDATE WHEN RECEIVE THE INFORMATION BACK FROM THE MFG. (TC NR 20071126002)
